Open Access

Monomial ∗-algebras and Tapper's conjecture


Full Text

Coming Soon.





Article Information

TitleMonomial ∗-algebras and Tapper's conjecture
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 70-74
MathSciNet MR1903130
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Stanislav V. Popovych, Monomial ∗-algebras and Tapper's conjecture, Methods Funct. Anal. Topology 8 (2002), no. 1, 70-74.


BibTex

@article {MFAT197,
    AUTHOR = {Popovych, Stanislav V.},
     TITLE = {Monomial ∗-algebras and Tapper's conjecture},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {70-74},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=197},
}


All Issues